# SDR SWAA2025092206607

- Difficulty date: August 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Flap, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP HAS LARGE AREA OF DELAMINATION ON UPPER SURFACE ON INBD CORNER.   REMOVED LT WING OTBD AFT FLAP IAW AMM 27-51-22.   INSTALLED LT WING OTBD AFT FLAP IAW AMM 27-51-22.
